MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR404015
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As gore was unable to determine which device (s) caused or contributed to the event if any; additional device(s) implanted related to this event include: - lot/serial: (b)(4), udi: (b)(4), catalog: tgmr404020, description: gore® tag® conformable thoracic stent graft with active control system.As indicated by the treating facility "besides new antegrade filling in the left subclavian (which was previously covered), there has been no progression of disease" analysis of data provided by user/third party - imaging provided for consideration.According to the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis may include, but are not limited to stent graft migration.Also, the gore® tag® conformable thoracic stent graft with active control system instructions for use (ifu) indicates the intended use for endovascular repair of all lesions of the descending thoracic aorta, including: isolated lesions in patients who have appropriate anatomy, including: adequate iliac / femoral access.Aortic inner diameter in the range of 16-42 mm.20 mm non-aneurysmal aorta proximal and distal to the lesion.Type b dissections in patients who have appropriate anatomy, including: adequate iliac / femoral access.20 mm landing zone proximal to the primary entry tear; proximal extent of the landing zone must not be dissected.Diameter at proximal extent of proximal landing zone in the range of 16-42 mm.
 
Event or Problem Description
On (b)(6) 2021, the patient was implanted with two gore® tag® conformable thoracic endoprostheses (tgmr404015, tgmr404020).As reported, the implantation was originally taken to the left subclavian artery (lsa) covering a primary entry tear and the dissection being treated had an aneurysmal component not far from the primary entry tear.It is unclear which of the two devices was implanted proximally.On (b)(6) 2021 imaging confirmed that the device was positioned properly and there was no observed evidence of migration.On (b)(6) 2022 imaging reveled that the device had migrated distally 2cm on the outer curvature of the aorta.As reported by the treating facility, "besides new antegrade filling in the left subclavian (which was previously covered), there has been no progression of disease and the two cts are otherwise stable".Also, according to the treating facility: the landing zone in normal aorta (from left carotid to entry tear) was 10.1mm.Diameter of the aorta at this location was 28-32mm average.Anatomy was confirmed with intraoperative ivus.Dimensional analysis reported as part of the investigation was taken from cta imaging.There are no plans to intervene at this time.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.G3/g4 date received by manufacturer 03-may-2022 - evaluations were completed in full on this date.H6: code 213, no device problem found ¿ a review of manufacturing records verified that the lot(s) involved in this event met all pre-release specifications.H6 code 4315, cause not established - an imaging evaluation was performed, as well as an engineering review of the event and available information.No product was returned for consideration.Imaging evaluation summary: the images received cannot be used to perform a full imaging evaluation because they do not meet the dicom standard.The extent and accuracy of the observations and findings may be limited due to the completeness, format and/or quality of the images provided for review.Gore cannot guarantee the images provided are complete, accurate or lack alteration.Therefore, gore cannot guarantee all key findings have been captured or that the findings are accurate.¿ images provided by site/physician.Any annotations on images were completed at the site facility.No dicom imaging available for evaluation.¿ cannot window level or manipulate images in any way.¿ pictures provided from 1/11/2021 appear to show: o the tear appears to be located 10.1mm distal to the lcca, by centerline.O the diameter just distal to the lcca appears to be 34.1mm, by max diameter.O picture appears to show the diameter just distal to the lsa to be 31.3mm, by max diameter.¿ pictures provided from 2/14/2022 appear to show: o 3d image appears to show the proximal end of the ctag device to be distal to the lsa.Cannot confirm migration with pictures from one set of post-implantation images.Engineering evaluation summary: · this device evaluation will cover both devices reported in mpdcase-00008019.From the information received, it is unclear which device, or both, the complaint is against.· the gore® tag® conformable thoracic stent graft with active control system (cmds) device evaluation showed the following: o per the manufacturing product history review (phr), mpdcase-00008019-1 and mpdcase-00008019-2, the devices met all pre-release specification.O based on the event description and device evaluation, per md145952 rev.23, no manufacturing deficiencies could be confirmed.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
breanna cox
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13698738
Report Number2017233-2022-02794
Device Sequence Number14811169
Product Code MIH
UDI-Device Identifier00733132646845
UDI-Public00733132646845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model NumberTGMR404015
Device Catalogue NumberTGMR404015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date03/08/2022
Supplement Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Patient Weight108 KG